Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 02, 2014, 06:10:20 PM

Login with username, password and session length


Members
  • Total Members: 23377
  • Latest: Stevieb
Stats
  • Total Posts: 636925
  • Total Topics: 48346
  • Online Today: 304
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Pls Help!! I am suffering  (Read 1189 times)

0 Members and 1 Guest are viewing this topic.

Offline Raja23

  • Member
  • Posts: 11
  • RIP Whitney
Pls Help!! I am suffering
« on: November 28, 2011, 08:18:38 PM »
U guys i dont know what to do. I am so tired all i can do is lay & sleep. Today i woke up at 850am went back to bed at 915am and didnt wake up til 12noon. Talked on the phone for 1hr, ate a cup of yogurt & i was back sleep after 1pm, woke up at 2pm took meds and went back to sleep to wake up at 445pm. My body is sore from laying in the same positions all day everyday. All I have the strength to do is lay or sleep. I've ate bananas, almonds, and dried cranberries for energy boost but i find myself back in bed. This pattern has been going on for about 2months. My doctor gave me Androgel for my low testosterome but im afraid to use it as I am always afraid to use any new meds. Pls help me I have no energy & im sleeping my life away
>>The Cure For Hate Is Love<<

Offline mikeyb39

  • Member
  • Posts: 923
Re: Pls Help!! I am suffering
« Reply #1 on: November 28, 2011, 10:22:14 PM »
Hi Raj,
I've never taken Testosterone, but i've known a few folks that take it and have only heard positive things from them, low T can cause all sorts of low energy symptoms.  I think you should give it a try for a bit and see if it boosts you energy levels.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline Basquo

  • Member
  • Posts: 3,254
Re: Pls Help!! I am suffering
« Reply #2 on: November 28, 2011, 10:32:36 PM »
Are you walking around the house, or getting outside the house at all? Sometimes a little fresh air helps, and moving a bit can help with energy. Maybe you have no reason to get out of bed? What are you doing about household chores? I know that's a lot of questions, but I want you to get out of bed and answer them. It sounds like you're getting plenty of rest, but keep your muscles moving! And the Androgel will help build them back up. Just try it. If you have issues, you can always call your doctor.
Abrazos,
Creighton

Offline Matty the Damned

  • Member
  • Posts: 12,228
  • Ninja Please
Re: Pls Help!! I am suffering
« Reply #3 on: November 28, 2011, 11:03:11 PM »
U guys i dont know what to do. I am so tired all i can do is lay & sleep. Today i woke up at 850am went back to bed at 915am and didnt wake up til 12noon. Talked on the phone for 1hr, ate a cup of yogurt & i was back sleep after 1pm, woke up at 2pm took meds and went back to sleep to wake up at 445pm. My body is sore from laying in the same positions all day everyday. All I have the strength to do is lay or sleep. I've ate bananas, almonds, and dried cranberries for energy boost but i find myself back in bed. This pattern has been going on for about 2months. My doctor gave me Androgel for my low testosterome but im afraid to use it as I am always afraid to use any new meds. Pls help me I have no energy & im sleeping my life away

Use the androgel.

MtD

Offline Raja23

  • Member
  • Posts: 11
  • RIP Whitney
Re: Pls Help!! I am suffering
« Reply #4 on: November 29, 2011, 02:49:21 AM »
Are you walking around the house, or getting outside the house at all? Sometimes a little fresh air helps, and moving a bit can help with energy. Maybe you have no reason to get out of bed? What are you doing about household chores? I know that's a lot of questions, but I want you to get out of bed and answer them. It sounds like you're getting plenty of rest, but keep your muscles moving! And the Androgel will help build them back up. Just try it. If you have issues, you can always call your doctor.
Abrazos,
Creighton

i only get up to go to the restroom, or downstairs to get food, otherwise i avoid gettin out by any means. I gave my brand nu puppy away cuz i was tired of gettin up & takin him outside to do his business.. Try to get 6-8hrs of rest everynight. I wake up feeling good for a sec and start cleaning my room & im back done 10mins later unsuccessful. Im going to try Androgel starting tomorro night. Today was a day my body wanted nuthin but sleep & that was scary cuz i sleep alot already
>>The Cure For Hate Is Love<<

Offline J.R.E.

  • Member
  • Posts: 7,126
  • Joined Dec-2003 Living positive, since 1985.
Re: Pls Help!! I am suffering
« Reply #5 on: November 29, 2011, 07:40:44 AM »
This pattern has been going on for about 2months. My doctor gave me Androgel for my low testosterome but im afraid to use it as I am always afraid to use any new meds.

Hello Raja,

If your doctor prescribed you androgel, I am assuming he did so for a specific reason.  He must have seen something  in the blood test.  I would do the androgel.


http://www.aidsmeds.com/articles/Fatigue_7533.shtml


Ray

« Last Edit: November 29, 2011, 07:43:18 AM by J.R.E. »
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Offline Andy Velez

  • Global Moderator
  • Member
  • Posts: 24,621
Re: Pls Help!! I am suffering
« Reply #6 on: November 29, 2011, 12:36:24 PM »
Raja, are you letting your doctor know how you are feeling? That seems a logical place to start addressing your concern. Was anything else happening around two months ago when this seems to have begun?

Hope the Androgel helps too.

Keep us posted on how it's going.

Andy Velez

Offline Theyer

  • Member
  • Posts: 2,497
  • Current ambition. Walk the Dog .
Re: Pls Help!! I am suffering
« Reply #7 on: November 29, 2011, 04:00:24 PM »
Welcome Raja,

Nothing new to add but I do agree with Matty and Alan ,you need to tell your Doctor this in the way you have told us.
t
"If we can find the money to kill people, we can find the money to help people ."  Tony Benn

Offline Since2005

  • Member
  • Posts: 419
Re: Pls Help!! I am suffering
« Reply #8 on: December 01, 2011, 12:40:11 AM »
I hope you would be able to follow doc advice and be worry free and get your engery back. It sucks that you are suffering. Wish you well!

Since

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.